Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
178 Doctors are Online

Should I take Gingko while taking Concerta?

Hello, I m a 20 year old male that is currently taking 27 MG of Concerta for ADHD . I ve been taking it for about three or so years now. Also, for about two years now, I ve noticed that I ve started to lose pigmentation in my groin area and I m 99% sure it is a sign of Vitiligo . I ve done a lot of research and discovered that, for most men, the spreading starts in the groin area and spreads to other parts of the body in time. Lucky for me, it has taken over a year and a half for it to even start getting up to my waist area. I also developed a gray patch of hair on the backside of my head on the right side, which is also a sign of Vitiligo as well. At first, I was extremely worried about it because, naturally, it would damage your self- consciousness . However, after awhile, I just accepted it and started looking for solutions on how to deal with it. A few days ago, I was doing some more research and discovered that Gingko Biloba has been used in many patient experiments for treating Vitiligo. All the patients noticed an improvement within months and apparently Gingko is able to halt the spreading of Vitiligo completely. I decided to buy a bottle of it and just received it today. Overall, my main concern is this: should I take it while I m taking 27 MG of Concerta? Is it a good idea to mix them? I just want to be able to clear up this Vitiligo and allow it to bring back the pigmentation in my skin in my groin area. That is all!
Asked On : Fri, 20 Apr 2012
Answers:  1 Views:  344
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Internal Medicine Specialist 's  Response
no not safe
Answered: Tue, 16 Apr 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor